MAUDE Adverse Event Report: EXACTECH, INC. TRU CC FEMORAL SIZE 2 LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRU CC FEMORAL SIZE 2 LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-06-0220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 01/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 97 months after a left total knee replacement procedure, the patient underwent a revision procedure and experienced an intraoperative complication.Initial and revision operative notes were provided.During impaction of the revision femoral components, the surgeon noted that the femoral condyle medially cracked and was stabilized with a pin.No other issues or complications were reported.The patient was transferred to the recovery room without difficulty.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6) - 02-010-06-0220 - tru cc femoral size 2 left; (b)(6) - 02-010-06-0521 - tru post.Aug.Size 2, 5mm; (b)(6) - 02-010-06-0521 - tru post.Aug.Size 2, 5mm; (b)(6) - 02-012-65-2015 - tru cc tib insert size 2, 15mm; (b)(6) - 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t; (b)(6) - 02-012-50-2011 - tru tib aug 1/2 size 2, 5mm; (b)(6) - 02-012-50-2011 - tru tib aug 1/2 size 2, 5mm; (b)(6) - 02-012-60-1080 - tru stem ext 10mm x 80mm; (b)(6) - 02-012-60-1280 - tru stem ext 12mm x 80mm; (b)(6) - 200-02-35 - three peg patella 35mm; (b)(6) - 201-78-25 - small headed sharp pin, 1 1/8" 4 pack; (b)(6) - 203-96-21 - (11-2714) stryker 2000 90x13/21x 1.9mm; (b)(6) - 208-06-02 - cc distal fem augment sz 2, 10mm; (b)(6) - 208-06-02 - cc distal fem augment sz 2, 10mm; (b)(6) - 521-78-31 - threaded pin size 2.6 collarless 2pk; (b)(6) - 521-78-31 - threaded pin size 2.6 collarless 2pk.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d1, d4, g4, h4, h6.The reason for the bone fracture was likely due to a periprosthetic bone fracture.The cause of the bone fracture cannot be conclusively determined but may be related to a patient condition, a traumatic event, and/or surgical techniques.However, this cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRU CC FEMORAL SIZE 2 LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21687885
Report Number1038671-2025-01652
Device Sequence Number15780057
Product Code JWH
UDI-Device Identifier10885862612397
UDI-Public10885862612397
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2020
Device Catalogue Number02-010-06-0220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale